Some theoretical aspects in computational analysis of adhesive lap joints

Michavila Pitarch, Francisco; Santos Yanguas, Anastasio Pedro; Destuynder, Philippe y Ousset, Yves (1992). Some theoretical aspects in computational analysis of adhesive lap joints. "International Journal For Numerical Methods in Engineering", v. 35 (n. 6); pp. 1237-1262. ISSN 0029-5981. https://doi.org/10.1002/nme.1620350606.

Descripción

Título: Some theoretical aspects in computational analysis of adhesive lap joints
Autor/es:
  • Michavila Pitarch, Francisco
  • Santos Yanguas, Anastasio Pedro
  • Destuynder, Philippe
  • Ousset, Yves
Tipo de Documento: Artículo
Título de Revista/Publicación: International Journal For Numerical Methods in Engineering
Fecha: Octubre 1992
Volumen: 35
Materias:
Escuela: E.T.S.I. Minas (UPM) [antigua denominación]
Departamento: Matemática Aplicada y Métodos Informáticos [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (828kB) | Vista Previa

Resumen

This paper is devoted to the numerical analysis of bidimensional bonded lap joints. For this purpose, the stress singularities occurring at the intersections of the adherend-adhesive interfaces with the free edges are first investigated and a method for computing both the order and the intensity factor of these singularities is described briefly. After that, a simplified model, in which the adhesive domain is reduced to a line, is derived by using an asymptotic expansion method. Then, assuming that the assembly debonding is produced by a macro-crack propagation in the adhesive, the associated energy release rate is computed. Finally, a homogenization technique is used in order to take into account a preliminary adhesive damage consisting of periodic micro-cracks. Some numerical results are presented.

Más información

ID de Registro: 32959
Identificador DC: http://oa.upm.es/32959/
Identificador OAI: oai:oa.upm.es:32959
Identificador DOI: 10.1002/nme.1620350606
URL Oficial: http://onlinelibrary.wiley.com/doi/10.1002/nme.1620350606/abstract
Depositado por: Memoria Investigacion
Depositado el: 15 Dic 2014 11:37
Ultima Modificación: 15 Dic 2014 11:37
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM